# SDR EGRA9525

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7095
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge Half
- Part number: 1176701107
- Condition: Broken
- Location: Oil Cool Door
- Part time: 923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER INSPECTION DOOR UPPER HINGE HALF BROKEN.  REPLACED WITH NEW HINGE FROM KHC STOCK.
